Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

E coli in the urine culture report. Had burning sensation. Weakness after taking norflaxine. Need homeopathic medication

I had made the urine culture for burning sention in the urine ORGANISMS ISOLATED: ESH ; COLI MORETHAN 1,00,000 ORGANISMS/ML GROWN IN CULTURE So I am went to the urologist he prescribe me Norflaxine 400 days two. Morning and evening I am taking daily so I am feeling lot of general weakness due the Norfalxine 400 mg table so please could you prescribe me any hemopathi medicines for my problem Thanking you
Asked On : Sat, 2 Feb 2013
Answers:  2 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Homeopath 's  Response
Homeopathy can definitly help you cure. You must drink plenty of water, like 250ml water every hourly and along with this you can take Homeopathic medicines. First stop the allopathic medicines what you are taking.
i feel Homeopathic medicines, 1. Cantharis 30 4 pills every two hourly ,for 3 days, 2. sabal ser tincture dose 20 drops in 15ml water every two hourly for three days will help you.
please to contact me after 3 days...
take care
Answered: Sat, 2 Feb 2013
I find this answer helpful
Homeopath Dr. Satish Kumar Attri's  Response
regarding your problem i just wanna make it clear that homoeopathy is a genetic based science,so donot take it so may cause serious side-effects also.....plz consult a right classical homoeopath who can understand your problem in a proper manner and then prescribe accordingly...donot simply go for any homoeopathic combination medicine available in market...
hope u will recover soon...
Answered: Sun, 3 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor